# SDR AALA980636

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN FRAME LOWER 'J' ANGLE, UPPER AND LOWER SURFACES.  REPLACED CORRODED 'J' ANGLE PER SRM 53-30-00 FIG 5.  (M)
